The partial Malliavin calculus

  • David Nualart
  • Moshe Zakai
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1372)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. Bakry: "Transformations de Riesz pour les semigroupes symétriques I, II". Lecture Notes in Math. 1123, 130–174 (1983/84).MathSciNetCrossRefGoogle Scholar
  2. [2]
    J.M. Bismut and D. Michel: "Diffusions conditionnelles, I. Hypoellipticité partielle". J. Funct. Anal., 44, 147–211 (1981).MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    N. Bouleau et F. Hirsch: "Propiètés d'absolue continuité dans les espaces de Dirichlet et applications aux équations diffèrentielles stochastiques". Lecture Notes in Math. 1204, 131–161 (1984/85).MathSciNetCrossRefGoogle Scholar
  4. [4]
    N. Ikeda, I. Shigekawa and S. Taniguchi: "The Malliavin calculus and long time asymptotics of certain Wiener integrals". Proc. Center for Math. Analysis, Australian National Univ., 9 (1985).Google Scholar
  5. [5]
    N. Ikeda and S. Watanabe: "An introduction to Malliavin's calculus". Proc. Taniguchi Intern. Symp. on Stochastic Analysis, Katata and Kyoto, 1982, Kinskuniya/North-Holland, 1984.Google Scholar
  6. [6]
    S. Kusuoka and D.W. Stroock: "The partial Malliavin calculus and its applications to nonlinear filtering". Stochastics, 12, 83–142 (1984).MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    P. Malliavin: "Stochastic calculus of variations and hypoelliptic operators". In: Ito K. (ed.). Proc. Int. Symp. Stoch. Diff. Eq. Kyoto 1976, pp. 195–263. Tokyo: Kinskuniya-Wiley (1978).Google Scholar
  8. [8]
    P. Malliavin: "Sur certaines intégrales stochastiques oscillantes". C.R. Acad. Sci., Paris, 295, 295–300 (1982).MathSciNetMATHGoogle Scholar
  9. [9]
    P.A. Meyer: "Transformation de Riesz pour les lois gaussiennes". Lecture Notes in Math. 1059, 179–193 (1984).CrossRefMATHGoogle Scholar
  10. [10]
    D. Naualart and M. Zakai: "Generalized stochastic integrals and the Malliavin calculus". Probab. Th. Rel. Fields 73, 255–280 (1986).MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    S. Watanabe: "Stochastic differential equations and Malliavin calculus". Tata Institute of Fundamental Research. Springer-Verlag, Berlin 1984.Google Scholar
  12. [12]
    M. Zakai: "The Malliavin calculus". Acta Applicandae Math. 3, 175–207 (1985).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • David Nualart
    • 1
  • Moshe Zakai
    • 2
  1. 1.Facultat de MatemàtiquesUniversitat de BarcelonaBarcelonaSpain
  2. 2.Department of Electrical EngineeringTechnion - Israel Institute of TechnologyHaifaIsrael

Personalised recommendations